JOURNAL BROWSE
Search
Advanced SearchSearch Tips
SUBMANIFOLDS OF AN ALMOST r-PARACONTACT RIEMANNIAN MANIFOLD ENDOWED WITH A SEMI-SYMMETRIC METRIC CONNECTION
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 32, Issue 3,  2010, pp.363-374
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2010.32.3.363
 Title & Authors
SUBMANIFOLDS OF AN ALMOST r-PARACONTACT RIEMANNIAN MANIFOLD ENDOWED WITH A SEMI-SYMMETRIC METRIC CONNECTION
Ahmad, Mobin; Jun, Jae-Bok;
  PDF(new window)
 Abstract
We define a semi-symmetric metric connection in an almost r-paracontact Riemannian manifold and we consider submanifolds of an almost r-paracontact Riemannian manifold endowed with a semi-symmetric metric connection and obtain Gauss and Codazzi equations, Weingarten equation and curvature tensor for submanifolds of an almost r-paracontact Riemannian manifold endowed with a semi-symmetric metric connection.
 Keywords
Hypersurfaces;Submanifolds;almost r-paracontact Riemannian manifold;semi-symmetric metric connection;Gauss;Weingarten and Codazzi equations;
 Language
English
 Cited by
 References
1.
N. S. Agashe and M. R. Chafle, A semi-symmetric non-metric connection of a Riemannian Manifold, Indian journal of pure and applied math. 23(1992), 399-409.

2.
O. C. Andonie and D. Smaranda, Certaines connexions semi-symetrioues, Tensor N.S., 31 (1977), 8-12.

3.
B. Barua, Submanifolds of a Riemannian manifold admitting a semi-symmetric semi-metric connection, Analele Stiniifice Ale Universita T11 "AL. I. CUZA" IASI Tomu XLIV, s.l.a. Matematica fl,(1998), 137-146.

4.
B. Y. Chen. Geometry of submaifold. Marcel Dekker, New York, 1973.

5.
A. Friedmann and J. A. Schouten, Uber die geometrie der halbsym-metrischen ubertragung, Math. Zeitschr. 21(1924), 211-223. crossref(new window)

6.
S. Golab, On semi-symmetric and quarter-symmetric linear connections, Tensor N.S., 29 (1975), 249-254.

7.
T. Imai, Notes on semi-symmetric metric connection, Tensor N.S., 24(1972), 293-296.

8.
J. B. Jun and M. Ahmad. Hypersurfaces of almost r-paracontact Riemannian manifold endowed with semi-symmetric metric connection, (submitted). crossref(new window)

9.
Y. Liang, On semi-symmetric recurrent-metric connection,Tensor N.S., 55(1994), 107-112.

10.
I. Mihai and K. Matsumoto, Submanifolds of an almost r-paracontact manifold of P-Sasakian type, Tensor N.S., 48(1989), no. 2, 136-142.

11.
R. S. Mishra, Almost complex and almost contact submanifold. Tensor N.S., 25(1972), 419-433.

12.
R. Nivas, On Submanifolds of a manifold with semi-symmetric connection, Nepali Math. Sci. Rep. 9(1984), 85-90.

13.
J. A. Schouten, Ricci calculus, Springer, 1954.

14.
M. M. Tripathi, A new connection in a Riemannian manifold, Int. Elec. J. Geo., 1(2008), no. 1, 15-24.

15.
K. Yano, On semi-symmetric metric connections, Rev. Roumaine Math. Pures Appl., 15(1970), 1579-1586.